i was prescribed zananflex for my back pain along with loratab 5mg i want to stop taking the zanaflex because i get dizzy and light headed so bad after taking if i have to go to bed how long will it take to get out of my system to the side effects go away?
21 Sep 2011
Zanaflex is a very short acting drug. It only has peak action for a couple of hours. I would say that once you stop the meds you should feel back to normal in a day or two tops. Zanaflex knocks me out cold. If I take one during the day, within 30min I am so tired I can fall asleep sitting up in the middle of a conversation but if I tough it out and try to stay awake those effects start wearing off in about an hour and a half to two hours.
21 Sep 2011
i wouldnt think more than a week its not very strong or at least not for me..for the dizziness take 1 or 2 meclizine about 30mins before u take zanazflex meclizine doesnt make u as sleepy as dramamine... take meclizine also at night so during the day ur zanaflex should stop making u dizzy..i hope anyway ..best wishes..crazed50
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking zanaflex for 1 month and immediately noticed inability to control my bladder especially in the morning when first awakening. I ...
1 answer • 26 Sep 2010
I have been taking Lortab for about a month, now my doctor has me on Tramadol. I don't want to start the Tramadol until the Lortab is out of my ...
2 answers • 5 Jun 2011
I am trying to get all the info I can on pain pills, I have a friend who has finally said she needs help. She's gonna try an in patient rehab, ...
1 answer • 30 Sep 2011
2 answers • 7 Jan 2012
I take Vibyrd:30mg once a day:Gabapentin100mg at bedtime and was recently perscribed Loratab for back pain. I took one at 3pm and then at night my ...
1 answer • 8 Nov 2013